MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-1/2 IN; WIRE GUIDE CATHETER
Catalog Number RA-04220
Medical Device Problem Codes Unraveled Material (1664); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "when trying to remove the guidewire, it became stuck and didn't come out properly.Cannulation needed to be aborted due to concern of fragments left behind." there was no patient harm or injury.The patient's current condition is unknown at this time.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The image shows the device in use but is unclear of any damage to the guidewire.The complaint of a damaged guidewire was not able to be confirmed by the photo.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.The instructions for use (ifu) provided with this kit warns the user, "if resistance is encountered during guidewire advancement do not force feed, withdraw entire unit and attempt new puncture." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 20 GA X 1-1/2 IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23863510
Report Number9680794-2025-01044
Device Sequence Number9974658
Product Code DQX
UDI-Device Identifier00801902002761
UDI-Public(01)00801902002761(11)250204(17)300131(10)14F25A0324(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04220
Device Lot Number14F25A0324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown